Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unique continuation theorems for solutions of partial differential equations


Authors: M. S. Baouendi and E. C. Zachmanoglou
Journal: Bull. Amer. Math. Soc. 83 (1977), 1045-1048
MSC (1970): Primary 35A05, 35A20, 35A30; Secondary 35L10, 35L60, 35R05
DOI: https://doi.org/10.1090/S0002-9904-1977-14375-9
MathSciNet review: 0466890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Alinhac, Problémes de Cauchy pour des opérateurs singuliers, Bull. Soc. Math. France 102 (1974), 280-315. MR 477482
  • 2. H. Cordes, Über die eindeutige Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben, Nachr. Akad. Wiss. Göttingen IIa (1956), 239-258. MR 19, 148. MR 86237
  • 3. L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math 24 (1971), 671-704. MR 45 #3917. MR 294849
  • 4. F. John, On linear partial differential equations with analytic coefficients, Comm. Pure Appl. Math. 2 (1949), 209-253. MR 12, 185. MR 36930
  • 5. M. Sato, T. Kawai and M. Kashiwara, Microfunctions and pseudo-differential equations, Lecture Notes in Math., no. 287, Springer-Verlag, Berlin and New York, 1973, pp. 265-529. MR 420735

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A05, 35A20, 35A30, 35L10, 35L60, 35R05

Retrieve articles in all journals with MSC (1970): 35A05, 35A20, 35A30, 35L10, 35L60, 35R05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14375-9

American Mathematical Society